Mobile Ad hoc Networks (MANET) have been highly vulnerable to attacks due to the dynamic nature of its network infrastructure. Among these attacks, routing attacks have received considerable attention since it could cause the most devastating damage to MANET. Even though there exist several intrusion response techniques to mitigate such critical attacks, existing solutions typically attempt to isolate malicious nodes based on binary or naı¨ve fuzzy response decisions. However, binary responses may result in the unexpected network partition, causing additional damages to the network infrastructure, and naı¨ve fuzzy responses could lead to uncertainty in countering routing attacks in MANET. In this paper, we propose a risk-aware response mechanism to systematically cope with the identified routing attacks. Our risk-aware approach is based on an extended Dempster-Shafer mathematical theory of evidence introducing a notion of importance factors. In addition, our experiments demonstrate the effectiveness of our approach with the consideration of several performance metrics
JASMINE, SK.; SUBBARAO, CH.; and BABU, P.
"MINIMIZATION OF MOBILE AD HOC NETWORKS ROUTING ATTACKS USING DS MATHEMATICAL THEORY,"
International Journal of Communication Networks and Security: Vol. 2
, Article 15.
Available at: https://www.interscience.in/ijcns/vol2/iss1/15